# SDR SWIA200616920

- Difficulty date: July 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 10,443 hours, 8,068 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLOOR EMERGENCY LIGHTING INOP.  CONNECTED WIRING FROM FLOOR TO LIGHT STRIP.  OPERATIONAL CHECKS GOOD.
